IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Communication Science (HCS) [schedule] [select]
Chair Masahiro Watanabe (NTT)
Vice Chair Kyoko Ito (Osaka Univ.), Masafumi Matsuda (NTT)
Secretary Tomoo Inoue (Univ. of Tsukuba), Nobuyuki Watanabe (Kanazawa Inst. of Tech.)
Assistant Yuugo Hayashi (Univ. of Tsukuba), Masashi Komori (Osaka Electro-Comm. Univ.), Takahiro Tanaka (Tokyo Univ. of Agric. and Tech.)

Conference Date Fri, Aug 23, 2013 10:30 - 17:30
Sat, Aug 24, 2013 10:00 - 18:15
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Aug 23 AM 
10:30 - 13:30
(1) 10:30-11:00 Use of onomatopoeia in daily conversation
-- subjective frequency of onomatopoeia use in each area, events and intended lisners --
HCS2013-32
Sachiko HIrata-Mogi (Univ. of Tokyo), Takanori Komatsu, Satoshi Nakamura (Meiji Univ.), Kimi Akita (Osaka Univ.), Daiki Sawai (IdeaLab)
(2) 11:00-11:30 The developmental change of moral judgment for the case of communication
-- focus on the contact principle --
HCS2013-33
Katsuhiko Ishikawa (Prefectural Univ. of Kumamoto), Meng Xianwei, Kazuhide Hashiya (Kyushu Univ.)
(3) 11:30-12:00 On the Development 「Request-Refusal-Consent」 in Japanese and Yanbian Korean: zhang xuemei (Hiroshima Univ)
  12:00-13:30 ( 90 min. )
Fri, Aug 23 PM 
13:30 - 14:45
(4) 13:30-14:30 [Invited Talk]
Communities and Communication
-- Connecting Traditional and Net Communities --
HCS2013-34
Ikuyo Kaneko (Keio Univ.)
  14:30-14:45 Break ( 15 min. )
Fri, Aug 23 PM 
14:45 - 16:30
(5) 14:45-15:15 Polymorphic Communication Intervention
-- Towards a Practicing Theory of Reconstruction of Psychiatric Communities --
Masashi Okamoto (Ritsumeikan Univ.), Katsuya Takanashi (Kyoto Univ.), Mika Enomoto (Tokyo Univ. of Tech.), Izumi Kotani (CS Konan), Takeshi Matsushima (Kyoto Univ.), Yuriko Yamakawa (Ibaraki Pref. Univ. of Health Sciences)
(6) 15:15-15:45 Activating Communication among the People in Kesennuma Affected by the Great East Japan Earthquake HCS2013-35 Rui Sakaida, Haruka Nukariya, Mikako Kurimoto, Masaki Suwa (Keio Univ.)
(7) 15:45-16:15 An analysis of sense of community through tetranomial interaction among object, self, other, and environment Mika Enomoto (TEU)
  16:15-16:30 Break ( 15 min. )
Fri, Aug 23 PM 
16:30 - 17:30
(8) 16:30-17:00 * HCS2013-36 Masayoshi Nagai (AIST), Motoyasu Honma (National Institute of Mental Health, National Center of Neurolog), Takatsune Kumada (Kyoto University), Yoshihisa Osada (Rikkyo Univ.)
(9) 17:00-17:30 Interaction for Identification of Other's Presence HCS2013-37 Yugo Takeuchi (Shizuoka Univ.)
Sat, Aug 24 AM 
10:00 - 11:15
(10) 10:00-10:30 Conflict Resolution Strategy and Self -Affirmation in Group Discussions
-- Comparison of Social Skill --
HCS2013-38
Mamiko Sakata, Saori Tanaka, Noriko Suzuki (Doshisha Univ.)
(11) 10:30-11:00 Analysis of turn taking in three party dialogue with speech speed control environment HCS2013-39 Hiroto Saito, Hiroki Seto, Hiroko Tokunaga (Tokyo Denki Univ.), Naonori Akiya (Kyoto Univ.), Naoki Mukawa (Tokyo Denki Univ.)
  11:00-11:15 Break ( 15 min. )
Sat, Aug 24 PM 
11:15 - 13:45
(12) 11:15-11:45 Proposal of the Model for the Uncanny Valley Based on the Dual-Pathway of Emotion and the Hippocampus HCS2013-40 Yoshimasa Tawatsuji, Keiichi Muramatsu (Waseda Univ.), Kazuaki Kojima (Teikyo Univ.), Tatsunori Matsui (Waseda Univ.)
(13) 11:45-12:15 Exploring the influence of listener's nonverbal behaviors on the speaker's impression
-- Toward Active Listening Agent for the Elderly --
HCS2013-41
Sayumi Shibusawa, Hung-Hsuan Huang (Ritsumeikan Univ.), Yugo Hayashi (Univ. of Tsukuba), Kyoji Kawagoe (Ritsumeikan Univ.)
  12:15-13:45 Lunch Break ( 90 min. )
Sat, Aug 24 PM 
13:45 - 15:30
(14) 13:45-14:15 A Rapid Event Recall System using Ranked Affective State for Promoting Communication HCS2013-42 Toki Takeda, Shiro Kumano, Takayuki Ogasawara, Minoru Kobayashi, Tetsuya Ura, Toru Sadakata, Tomohiro Tanaka (NTT)
(15) 14:15-14:45 Design of a digital Esperanto & Care of the weak by the interface
-- 13 editing keys&Contents higher torus an application of the structure irradiation mapping --
HCS2013-43
Yoshimi Watanabe (Kiiro Book Store)
(16) 14:45-15:15 The Perceived Values of Gift HCS2013-44 Reiki Kishimoto, Kazuhide Hashiya (Kyushu Univ.)
  15:15-15:30 Break ( 15 min. )
Sat, Aug 24 PM 
15:30 - 17:15
(17) 15:30-16:00 Yes/No Communication Method for ALS (Amyotrophic Lateral Sclerosis) Patients Using Their Biosignals HCS2013-45 Kuniaki Ozawa, Junko Sengoku, Masayoshi Naito (Tokyo Woman's Christian Univ.), Akiko Obata, Kunihiko Kido (Hitachi), Isamu Ogata, Tsuneo Kanazawa (EOM)
(18) 16:00-16:30 The video shooting system on smartphone to share an affective experience of shooter HCS2013-46 Takumi Shirokura, Nagisa Munekata, Tetsuo Ono (Hokkaido Univ.), Kei Kodama, Norihiko Mikoshiba, Masaya Yamashita (Asahi Kasei)
(19) 16:30-17:00 Behavior of sympathetic function of epileptic patient in conversation and rest HCS2013-47 Nagisa Munekata, Kotaro Sakurai (Hokkaido Univ.), Kei Kodama, Norihiko Mikoshiba, Masaya Yamashita (Asahi Kasei)
  17:00-17:15 Break ( 15 min. )
Sat, Aug 24 PM 
17:15 - 18:15
(20) 17:15-17:45 Emergence of communication in non-zero-sume game environment HCS2013-48 Shota Sobue, Akira Ito, Kazunori Terada (Gifu Univ.)
(21) 17:45-18:15 Effects of controlling information presentation for decision-making through interaction HCS2013-49 Yoshimasa Ohmoto, Takashi Sasakura, Satuki Suto, Toyoaki Nishida (Kyoto Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
HCS Technical Committee on Human Communication Science (HCS)   [Latest Schedule]
Contact Address  


Last modified: 2013-07-15 19:09:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HCS Schedule Page]   /  
 
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan